Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and sexual side effects

Posted by Shelley in Seattle on February 20, 1999, at 21:38:32

In reply to Re: Yay! This site is working and so is my Celexa!, posted by heather on February 20, 1999, at 13:43:04


Ruth -- I answered your question above in the other Celexa thread (I saw that one first :-) I'm just very happy to report that everything seems to be in working order again!

Dave -- Glad you are feeling better. It's really best to increase the dose slowly; this really seems to help reduce the side effects. Good luck!

Heather-- Celexa does seem to be sedating for some. Maybe try taking it before bed? (I had the opposite result - I take it first thing in the a.m.) What is your starting dose?

All the best to all of you!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley in Seattle thread:2783